Discussions By Condition: I cannot get a diagnosis.

I really don't understand!Help me!

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • January 14, 2007
  • 01:10 AM

So let me start by saying that before all of this i was an athlete on a semi-pro level.My sport is soccer so 3 and 1-2 months ago i played under a cold hard rain and i got a cold.I didn t treat it so it got worse after 2 weeks i started caughing up green stuff from mouth and nose.At the time i didnt care about it so at week4 it was dark green week 5 i didnt have anything else to caugh up so i thought that i was better but i noticed that i droped significent weight over this period 7 kg.From 82 kg. i droped to 75kg.Week 6 i decided to get medical attention.My usual doctor didnt treat me so i got mysel a prescription at another doctor that was Biaxin xl(10 day treatment).I had an allergic reaction to it(stared getting pale,out off body experience,head ackes,vivid dreams) then after 5 days of this sh.t i went to my doctor and when he saw me immediatly he said throw it away and use this Avelox 10 day treatment. So i used it and got well but after 6 days i started havin huge head ackes again an eye sensitivity to light but i continued the treatment till the end.The same day that i stoped the treatment i got this really vivid nightmare and since then i canot stay asleep,i wake up multiple times during nights whit different nightmares an i have head ackes, light photophobia,sound irritates me and i m agitated.Since my ending of antibiotic treatment 1month and 3 weeks ago i saw 2 different doctors,bean to emergency 5 times,saw an oculist, a neurologue did a cat scan,blood tests everithing seams fine so i had an mri that revealed sinus-enflamation notting else.Presently i m taking 2 zopiclone7.5 mg and 1 amitriptyline 25 mg for my migrene at night.I sleep 6 hours maybe ,30 min less or more each night.This experience is really hard for me since i used to sleep 10 to 12 hours a night.Im agitated by flashing lights ,loud noise,some times hard odurs like burning oil or such.Sleep deprevated and irritateded specialy by flashing lights.Doctors say it's a migrenal state that won't go away.But someone please tell my hou long is it going to last or is it something else,did anyone pas trou this experiance or similar one.Please i need allot of opinions because in the summer i was gona try out fot the national soccer team,but since this happened i stoped training.What treatments do i need to take for my symptoms and such***

Reply Flag this Discussion

3 Replies:

  • Please visit this website www.drugs.com to find out about the meds you are and were taking. For avelox, which is a super strong antibiotic, the following side effects were listed: ·nausea, vomiting, or stomach pain; ·dizziness; ·nervousness, anxiety, or sleep problems; or ·increased sensitivity of the skin to sunlight.Even though you are no longer taking this drug, it may have given you the side effects you are still experiencing. And taking amitryptolene will make it worse. Please visit this site and click on drug interactions and type in all the meds you are currently taking (include the antibiotics as well if you were taking the meds concurrently). This will tell you about possible interactions. MOST DOCTORS DO NOT TAKE THE TIME TO LOOK THIS S..T UP! You need to be an informed consumer. That said, the avelox use has stripped away all of your healthy gut flora, which is very important for your immunity. Also, it can cause an overgrowth of Candida albicans. At the very least you need to get a good quality probiotic and take a double dose daily for at least a month. This will reintroduce friendly flora to your intestines. To help you get back on track I highly recommend acupuncture and Chinese herbal medicine. It can help migraines, insomnia, Lung problems,and sinusitis as well as other problems. Most importantly it helps address the imbalance in your body due to your illness (which you unfortunately let go so long that it lodged deep into your lungs) and the strong medications you were taking. To find an acupuncturist near you please visit www.acufinder.com and type in your zip code. Hope this helps and best of luck to you.Doctor of Oriental Medicine
    acuann 3080 Replies
    • January 14, 2007
    • 02:04 AM
    • 0
    Flag this Response
  • I would check out sites on Migraines to make sure your diet isn't contributing. Have you been checked for allergies? My sister suffered from some of these symptoms and it stemmed from allergies and sinus problems. The allergies can trigger the migraine. Good luck with finding relief and with your soccer.
    Anonymous 42789 Replies
    • January 14, 2007
    • 03:29 PM
    • 0
    Flag this Response
  • So let me start by saying that before all of this i was an athlete on a semi-pro level.My sport is soccer so 3 and 1-2 months ago i played under a cold hard rain and i got a cold.I didn t treat it so it got worse after 2 weeks i started caughing up green stuff from mouth and nose.At the time i didnt care about it so at week4 it was dark green week 5 i didnt have anything else to caugh up so i thought that i was better but i noticed that i droped significent weight over this period 7 kg.From 82 kg. i droped to 75kg.Week 6 i decided to get medical attention.My usual doctor didnt treat me so i got mysel a prescription at another doctor that was Biaxin xl(10 day treatment).I had an allergic reaction to it(stared getting pale,out off body experience,head ackes,vivid dreams) then after 5 days of this sh.t i went to my doctor and when he saw me immediatly he said throw it away and use this Avelox 10 day treatment. So i used it and got well but after 6 days i started havin huge head ackes again an eye sensitivity to light but i continued the treatment till the end.The same day that i stoped the treatment i got this really vivid nightmare and since then i canot stay asleep,i wake up multiple times during nights whit different nightmares an i have head ackes, light photophobia,sound irritates me and i m agitated.Since my ending of antibiotic treatment 1month and 3 weeks ago i saw 2 different doctors,bean to emergency 5 times,saw an oculist, a neurologue did a cat scan,blood tests everithing seams fine so i had an mri that revealed sinus-enflamation notting else.Presently i m taking 2 zopiclone7.5 mg and 1 amitriptyline 25 mg for my migrene at night.I sleep 6 hours maybe ,30 min less or more each night.This experience is really hard for me since i used to sleep 10 to 12 hours a night.Im agitated by flashing lights ,loud noise,some times hard odurs like burning oil or such.Sleep deprevated and irritateded specialy by flashing lights.Doctors say it's a migrenal state that won't go away.But someone please tell my hou long is it going to last or is it something else,did anyone pas trou this experiance or similar one.Please i need allot of opinions because in the summer i was gona try out fot the national soccer team,but since this happened i stoped training.What treatments do i need to take for my symptoms and such***hey, have u ever heard of "iridology", its a naturopathic doctor that looks at whats ailing the body, thru the eyes. I've been to one for my own issues, they really do help.....try that and good luck!
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.